# SDR SWAA2022030121910

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A750117
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION STA 727B-727C. / REMOVED CORR. L/H TRANSITION ANGLE PER SRM. 51-10-02 ; MATERIAL FOUND TO BE OUT OFF LIMITS PER SRM.53-60-51-1A1 ; REMOVED AND REPLACED PART # 147A7501-17 ; AND Z ANGLE SPLICE ; TRANSITION ANGLE FROM STA. 727 TO 847 PER SRM.53-00-53 ; INSTALLED PER SRM. 51-40-02
